Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reduce Zoloft = Weight loss? freddo

Posted by CareBear04 on March 24, 2005, at 12:39:17

In reply to Reduce Zoloft = Weight loss?, posted by freddo on March 23, 2005, at 12:00:32

that's interesting. i know we're all different, but i was always under the impression that people usually lose weight or stay neutral on zoloft. i think when i started it, i may have lost a few pounds initially, but zoloft also made me jittery and more active, which could explain why. i've heard of zoloft being prescribed for eating disorders including binge eating, so i thought maybe it helps control appetite. of course, many people gain weight, too.

just to cover all your bases-- are there any other factors that could have caused you to gain weight since you've started zoloft? stress? other meds or medical conditions? change in activity?

if it's the zoloft, i would guess that you're still going to gain weight on a lower dose; it's just that you're probably gaining more weight on a higher dose, but the drug itself triggers some weight gain mechanism. i would think about trying a different med. or if zoloft works well for you and your doctor agrees that you need to lose the weight, maybe he or she can prescribe something to help you shed the pounds. good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CareBear04 thread:474596
URL: http://www.dr-bob.org/babble/20050322/msgs/474975.html